Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 47, No. 3 (July, 1995)
J. Kigami Hausdorff dimensions of self-similar sets and shortest path metrics 381−404
K. Mochizuki and T. Motai On energy decay-nondecay problems for wave equations with nonlinear dissipative term in RN 405−421
S. Hildebrandt and F. Sauvigny Uniqueness of stable minimal surfaces with partially free boundaries 423−440
N. Hashimoto Asymptotic expansion of an oscillating integral on a hypersurface 441−473
A. Giraldo and J. M. R. Sanjurjo Strong multihomotopy and Steenrod loop spaces 475−489
M. Brunella Surfaces of section for expansive flows on three-manifolds 491−501
G. Toth On the structure of the moduli space of harmonic eigenmaps 503−522
Y. Sekine Sutherland-Takesaki invariants of dual actions of finite abelian group actions on type III factors 523−531
J.-H. Zhou On Varea's conjecture 533−535
J.-Y. Wu Ricci curvature, diameter and optimal volume bound 537−550
K. Yajima The Wk,p-continuity of wave operators for Schrödinger operators 551−581

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.